# SDR FDEA201510113206

- Difficulty date: October 11, 2015
- Submitted: October 14, 2015
- Operation: Air carrier
- Aircraft: N68049
- Make and model: Doug MD-10-10F
- Aircraft serial: 47803
- Aircraft time: 746 hours, 34,171 cycles
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Unknown
- Condition: Malfunctioned
- Location: Landing Gear
- Stage of operation: CL
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

GEAR HANDLE WOULD NOT RAISE.  REQUIRED SEVERAL ATTEMPTS TO RAISE AFTER TAKEOFF.  ACCOMPLISHED GENERAL VISUAL INSPECTION OF THE LG GND SENSING CONTROL MECHANISM & FOUND NO DEFECTS.  LIFTED ACFT ON JACKS.  ACCOMPLISHED CHECK FOR PROPER RIG OF LG GND SENSING MECHANISM & FOUND ALL RIG PINS ARE SLIP FIT IAW AMM 32-24-01-2.  THERE WERE NO COMPONENTS DISTURBED OR SYSTEMS BROKEN INTO AT ANY TIME.  ACCOMPLISHED OPERATIONAL CHECK OF THE  ANTI-RETRACT MECHANISM & THE NORMAL EXTENSION & RETRACTION OF LG IAW AMM  32-30-00-5.  WENT THROUGH 5 CYCLES WITH THE GEAR HANDLE & HAD NO IRREGULARITIES WITH GEAR RETRACTION & EXTENSION.  ACCOMPLISHED SERVICING OF  THE NOSE GEAR SHOCK STRUT IAW AMM 32-21-01-3.  ALL SYSTEMS NORMAL, GEAR HANDLE RETRACTS & EXTENDS NORMALLY.
